# SDR SIMA20170730003

- Difficulty date: July 30, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 32,887 hours, 28,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 8 EMERGENCY LIGHT STRIP IS CRACKED. REMOVED AND REPLACED LT NR 8 EMERGENCY LIGHT STRIP IAW AMM 33-50-12. OPS CHECK GOOD.
